Cubic-quartic optical soliton perturbation with Kudryashov's law of refractive index having quadrupled-power law and dual form of generalized nonlocal nonlinearity by sine-Gordon equation approach

Yildirim Y., Biswas A., Triki H., EKİCİ M., Guggilla P., Khan S., ...More

JOURNAL OF OPTICS-INDIA, vol.50, no.4, pp.593-599, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1007/s12596-021-00686-y
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.593-599
  • Keywords: Solitons, Kudryashov, Perturbation, Integrability
  • Yozgat Bozok University Affiliated: Yes


This paper recovers cubic-quartic optical solitons for Kudryashov's law having dual form of generalized nonlocal nonlinearity. Hamiltonian type perturbation terms are included and these appear with maximum intensity. Bright, dark and singular solitons have emerged with the implementation of sine-Gordon equation method to the model.